Lancaster EPrints

Random Double-bit Error-correcting Decomposable Codes.

Boyarinov, I. and Martin, I. and Honary, B. (2001) Random Double-bit Error-correcting Decomposable Codes. IEE Electronics Letters, 37 (4). pp. 228-229. ISSN 0013-5194

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: IEE Electronics Letters
Uncontrolled Keywords: DCS-publications-id ; art-180 ; DCS-publications-credits ; coding ; DCS-publications-personnel-id ; 2 ; 1
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 9863
Deposited By: ep_importer_dcs
Deposited On: 03 Jul 2008 11:10
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:18
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/9863

Actions (login required)

View Item